Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Arterial ulcer, pain in ankle, itching. History of consumption of illegal drugs. Any suggestions?

good evening, from the Uk, i have awful circulation in my legs, even though i am only 45, this is due to an addiction to illegal drugs in my youth!! i developed an arterial ulcer last year on my right leg after being bitten, then scratching said bite till i tore through the skin!! Anyway trying to cut a long story short....today i have immense pain in my left ankle, as if i sprained it but i haven't. I don't want to bother my doctor, as i feel i see enough of him for someone my age x can you enlighten me at all and should i be worried? thank you x
Tue, 21 May 2013
Report Abuse
Psychiatrist 's  Response
Hi,
Thanks for using healthcare magic.

I have gone through your available history.

You have developed peripheral vascular disease with arterial ulcer.

You should consult your doctor preferably vascular surgeon to evaluate and management.

Illicit drugs use can cause these symptoms.
Avoid smoking if any.

Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sprain


Arterial ulcer, pain in ankle, itching. History of consumption of illegal drugs. Any suggestions?

Hi, Thanks for using healthcare magic. I have gone through your available history. You have developed peripheral vascular disease with arterial ulcer. You should consult your doctor preferably vascular surgeon to evaluate and management. Illicit drugs use can cause these symptoms. Avoid smoking if any. Thanks.